# SDR CAL951175

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACH88B04NN0202
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1084 - EWR - THE NLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE RED LIGHT EXTINGUISHED.  MAINTENANCE FOUND THE HYDRAULIC RETURN LINE ON NLG UPLOCK ACTUATOR LEAKING.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.  THE GEAR WAS SWUNG WITH OPERATION AND INDICATIONS CHECKING GOOD.  (M)
